Sh:451

Bib entry
@article{Sh:451,
 author = {Lascar, Daniel and Shelah, Saharon},
 title = {{Uncountable saturated structures have the small index property}},
 journal = {Bull. London Math. Soc.},
 fjournal = {The Bulletin of the London Mathematical Society},
 volume = {25},
 number = {2},
 year = {1993},
 pages = {125--131},
 issn = {0024-6093},
 doi = {10.1112/blms/25.2.125},
 mrclass = {03C50 (20B27)},
 mrnumber = {1204064},
 mrreviewer = {Jacinta Covington},
 doi = {10.1112/blms/25.2.125}
}